# SDR AALA202402096951

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 68,157 hours, 31,932 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Oven
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING LEFT PAPERS IN OVEN RACK, WHEN OVEN WAS TURNED ON TO HEAT FOOD THE PAPERS STARTED TO SMOKE WITH SMALL IGNITION. FLIGHT ATTENDANTS EXTINGUISHED WITH HALON. CLEANED AND PERFORMED OPERATIONAL TEST PER AMM 25-35-00. OPERATIONAL TEST IS OK.
